Access count of this item: 63

Files in This Item:
File Description SizeFormat 
1998-04.pdf1.43 MBAdobe PDFView/Open
Title: Hochschild cohomology of $q$-Schur algebras (Representation theory and related combinatorics)
Authors: 塚本, 真由  KAKEN_name
Author's alias: Tsukamoto, Mayu
Issue Date: Jul-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1998
Start page: 26
End page: 41
Thesis number: KJ00010266402
Appears in Collections:1998 Representation theory and related combinatorics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.